# SDR DHL2006770519

- Difficulty date: October 11, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5751 · Ailerons
- Part: Tab
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, IB AILERON, TAB HAS T/E DAMAGE LWR IB SURFACE.  REMOVED TAB IAW MM 27-10-11. CUT OUT DAMAGED AREA ON LWR SURFACE OF AILERON TAB APPOX 4.25 INCH BY 4.25 INCH IAW SRM 51-40-20 AND 51-30-2. FAB FILLER, 4.25 INCH BY 4.25 INCH AND DOUBLER 5.85 INCH BY 6 INCH, 2024T3, .010, PO INCH 9003621 IAW SRM 57-50-2 FIG.7 AND 51-20-1 FIG 2. BONDED REPAIR PARTS, CLEANED, PREPPED, PRIMED AND SEALED IAW SRM 51-40-20 FIG 1 AND 53-10-3 FIG.1. NO RE-BALANCE REQUIRED, WITHIN LIMITS IAW SRM 51-80-3. INSTALLED AILERON TAB IAW MM 27-10-11.
